Address: office 1410a, 17 Naberezhnaya Severnoy Dviny, Arkhangelsk, 163002, Russian Federation, Northern (Arctic) Federal University named after M.V. Lomonosov

Phone: (818-2) 21-61-21
E-mail: vestnik_est@narfu.ru
http://aer.narfu.ru/en/

ABOUT

Geometry of the Tangent Cone to Busemann Non-Positively Curved G-Space. Pp. 133–138.

Версия для печати

Section: Physics. Mathematics. Informatics

UDC

515.16

Authors

Andreev Pavel Dmitrievich, Institute of Mathematics, Information and Space Technologies, Northern (Arctic) Federal University named after M.V. Lomonosov (Arkhangelsk, Russia)

Starostina Vera Valeryevna, Postgraduate Student, Institute of Mathematics, Information and Space Technologies, Northern (Arctic) Federal University named after M.V. Lomonosov (Arkhangelsk, Russia)

Abstract

The geometric properties of the tangent cone to Busemann non-positively curved G-space are studied in the paper. The authors consider the construction of the tangent cone as a basic tool for proving Busemann conjecture about the topological structure of G-spaces in the class of non-positively curved spaces.

Keywords

G-space, non-positive curvature, tangent cone, Busemann conjecture.

The full-text version of the article can be requested through the university’s library.

References

  1. Aleksandrov A.D. Odna teorema o treugol’nikakh v metricheskom prostranstve i nekotorye ee prilozheniya [A Theorem on Triangles in a Metric Space and Some of Its Applications]. Trudy Mat. instituta AN SSSR im. V.A. Steklova [Collected Papers of Steklov Institute of Mathematics, Academy of Sciences USSR]. 1951, vol. 38, pp. 5–23.
  2. Berestovskiy V.N. Prostranstva Buzemana ogranichennoy sverkhu krivizny po Aleksandrovu [Busemann Spaces with Upper Bounded Aleksandrov Curvature]. Algebra i analiz, 2002, vol. 14, no. 5, pp. 3–18.
  3. Busemann H. Geometry of Geodesics. 1955 (Russ. ed.: Buzeman G. Geometriya geodezicheskikh. Moscow, 1962. 503 p.).
  4. Andreev P.D. Geometric Constructions in the Class of Busemann Nonpositively Curved Spaces. J. Math. Ph. An. Geom., 2009, vol. 5, no. 1, pp. 25–37.
  5. Berestovskii V.N., Halverson D.M., Repovš D. Locally G-homogeneous Busemann G-spaces. Diff. Geom. Appl., 2011, vol. 29, no. 3, pp. 299–318.
  6. Busemann H. Metric Methods in Finsler Geometry and in the Foundations of Geometry. Ann. Math. Study, 1942, vol. 8.
  7. Busemann H. On Spaces in Which Two Points Determine a Geodesic. Trans. Amer. Math. Soc., 1943, vol. 54, pp. 171–184.
  8. Krakus B. Any 3-dimensional G-space is a Manifold. Bull. Acad. Pol. Sci., 1968, vol. 16, pp. 737–740.
  9. Thurston P. 4-dimensional Busemann G-spaces are 4-manifolds. Diff. Geom. Appl., 1996, vol. 6, no. 3, pp. 245–270.